# SDR CA110610006

- Difficulty date: May 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Urocop EC 130 B4
- Aircraft time: 1,137 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pulley
- Part number: 350A35109221
- Condition: Worn
- Location: Hyd Pump
- Part time: 1,055 hours
- Component: Pump
- Component part number: 350A751043
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 100 HR INSP SB 63-005 WAS COMPLETED ON THIS ACFT IAW THE S/B THE PULLEY ASSY WAS FOUND TO BE WORN BEYOND LIMITS AND REQUIRED REPLACING THE PULLEY ASSY AND BEARING.   THE BEARING IS NORMALLY A PRESSED FIT REQUIRING HEATING 1 PART AND COOLING THE OTHER BUT ON INSP THE BEARING WAS LOOSE ENOUGH TO FALL OFF THE PULLEY ASSY JUST BY TURNING IT OVER. BEARING WAS DIMENSION CHECKED AND WAS ALSO BEYOND LIMITS.
